On the question of the applicability of Ważewski's topological method
Doklady Akademii Nauk, Tome 281 (1985) no. 3, pp. 525-528
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_281_3_a1,
author = {J. Diblik},
title = {On the question of the applicability of {Wa\.zewski's} topological method},
journal = {Doklady Akademii Nauk},
pages = {525--528},
year = {1985},
volume = {281},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_281_3_a1/}
}
J. Diblik. On the question of the applicability of Ważewski's topological method. Doklady Akademii Nauk, Tome 281 (1985) no. 3, pp. 525-528. http://geodesic.mathdoc.fr/item/DAN_1985_281_3_a1/